# SDR UPS204449

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Wedge
- Condition: Delaminated
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND DELAMINATION ON THE LEFT WING OUTBOARD MIDFLAP TRAILING EDGE WEDGE.  MAINTENANCE REMOVED THE DAMAGED AREA, FABRICATED GLASS REPAIR AND INSTALLED IAW SRM 51-40-6.
